# SDR SWAA2024110145009

- Difficulty date: October 4, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 33,128 hours, 15,928 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: DEFLECTION ROLLER PANEL ATTACH BRACKET IS CRACKED. DOT K928 AND STREAMER ATTACHED.<[01] REMOVED AND REPLACED LEFT WING: DEFLECTION ROLLER PANEL ATTACH BRACKET P/N 115A6260-1 PO: 1102551.1 IAW B737NG SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED LEFT WING: DEFLECTION ROLLER PANEL ATTACH BRACKET P/N 115A6260-1 PO: 1102551.1 IAW B737NG SRM 51-40-02
